# SDR SWAA030500

- Difficulty date: March 5, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 65,955 hours, 55,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 30131A
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT CABIN EMERGENCY EXIT LIGHT BATTERY WEAK.  REMOVED AND REPLACED BATTERY PER MM.
